Today us not a good day
Posted 26 February 2015 - 08:49 PM
Posted 26 February 2015 - 09:10 PM
It can take time for the body to adjust to Sprycel. Maybe you can work through this, but it could take a while.
Also, 100mg is a lot of drug. 70mg may be a better dosage. Ask the Onc.
Posted 27 February 2015 - 03:54 AM
I'm on a low dose of sprycel and I get so tired, I started out on 100mg and I remember the fatigue it got much better after a couple months, I take blood pressure meds now so I think that is my problem. It's really frustrating waiting for our bodies to adjust to these meds and in the long run it's well worth it. Like Trey said a lower dose may help and the oncs are much more willing to lower our doses than they were a few years ago. Good Luck Billie
Posted 27 February 2015 - 07:02 AM
I had the same side effects. They started after 45 days and lasted 3-4 months and one day I woke up and felt better. I really never looked back with those side effects.
After the pleural effusion at 2.5 years my dose was lowered to 50mg and I did just as well. It took a little longer to get back to MMR but it happened.
Trey might be right, ask for dose reduction and watch your tests closely and see what happens. I remember how truly awful I felt and I would never want to feel that way again!
"You can't change the direction of the wind but you can adjust your sails."
DX 12/08; Gleevec 400mg; liver toxicity; Sprycel 100mg.; CCyR 4/10; MMR 8/10; Pleural Effusion 2/12; Sprycel 50mg. Maintaining MMR; 2/15 PCRU; 8/16 drifting in and out of undetected like a wave meeting the shore. Retired 12/23/2016! 18 months of PCRU, most recent at Mayo on 7/25/17 was negative at their new sensitivity reporting of 0.003.<p>
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users